# SDR SWAA981460

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND EMERGENCY EXIT LIGHT COULD NOT BE TURNED OFF WITH THE SWITCH IN THE AFT POSITION.  THE ONLY POSITION THE LIGHTS COULD BE TURNED OFF WAS IN THE ARMED POSITION WITH OR WITHOUT GROUND POWER OR APU POWER ON THE A/C.  PERFORMED OPS CK OF EMERGENCY LIGHTS SYS SEVERAL TIMES, OPS CK OK PER BOEING MM.
